Journal of Industrial and Management Optimization (JIMO)

Componentwise versus global approaches to nonsmooth multiobjective optimization

Pages: 21 - 32, Volume 1, Issue 1, February 2005      doi:10.3934/jimo.2005.1.21

       Abstract        Full Text (207.4K)       Related Articles

Giancarlo Bigi - Dipartimento di Informatica, Università di Pisa, Largo B.Pontecorvo, 3, 56127 Pisa, Italy (email)

Abstract: The paper aims to analyse and compare two different approaches to optimality conditions for multiobjective optimization problems, which involve nonsmooth functions. Both necessary and sufficient first order conditions are presented for the case in which constraint is given just as a set. Finally, the optimality conditions based on these two approaches are compared.

Keywords:  Dini¨CHadamard componentwise and set¨Cvalued derivatives, generalized Jacobians, tangent cones, optimality conditions.
Mathematics Subject Classification:  90C46, 49J52, 90C29.

Received: June 2004;      Revised: December 2004;      Available Online: January 2005.